# SDR CA060425016

- Difficulty date: April 17, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE ENGINE EXPERIENCED COMPRESSOR STALLS ACCOMPANIED BY AN UNCOMMANDED POWER ROLL-BACK AND FUMES IN THE CABIN AIR.  THE FLIGHT WAS DIVERTED.  SUBSEQUENT INSPECTION REVEALED LP COMPRESSOR BOOST ROTOR DAMAGE.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
